# SDR DJFA201811128001

- Difficulty date: October 18, 2018
- Submitted: November 12, 2018
- Operation: Air carrier
- Aircraft: N359FX
- Make and model: Emb EMB-505
- Aircraft serial: 50500208
- Aircraft time: 4,439 hours, 3,111 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Controller
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERTED DUE TO SWPS FAULT, PITRIM BKP FAIL, FLAP FAIL, SPOILER FAULT, RED XS IN FLAP INDICATOR BOX AND RED XS IN PITCH INDICATOR BOX AT ALTITUDE.  R & R #1 FCE. PERFORMED RIGGING AND OPS CHECKS WITH NO DEFECTS NOTED AT THIS TIME.
